# SDR DL76G070502

- Difficulty date: May 10, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 26,261 hours, 10,583 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Actuator
- Condition: Odor
- Location: Seat Footrest
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL WHEN OPERATING SEAT 4F.  REPLACED LEGREST AND FOOTREST ACT ALSO INSPECTED HARNESS FOR CHAFING NONE FOUND ADJ SEAT BACK ACT CKS OK MCO/PLAC REMOVED.
